# SDR ASOA97068

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001001
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND ILE-DFW - EXPERIENCED FLAP CONTROL FAULT ON THE INBOARD PAIR.  DUE TO WEATHER CONDITIONS, CREW DECLARED AND EMERGENCY AND PERFORMED A ZERO FLAP LANDING AT DFW WITHOUT FURTHER INCIDENT.  DFW MAINTENANCE MEGOHMED ALL FLAP WIRING HARNESSES AND DETERMINED THAT THE LEFT INBOARD FLAP ACTUATOR WAS BAD.  REMOVED AND REPLACED FLAP ACTUATOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED AND FURTHER SERVICE.  (M)
